# SDR AALA20011469

- Difficulty date: July 23, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N882AA
- Make and model: Boeing 727223
- Aircraft serial: 21521
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD FLOOR EMERGENCY EXIT PATH LIGHTING INOPERATIVE.  REATTACHED WIRE TO FLOOR EMERGENCY EXIT PATH LIGHT STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
